# SDR AU960280

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 12534096
- Condition: Cracked
- Location: Main Frame Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FIREWALL AND RH BULKHEAD CRACKED IN AREA OF EXHAUST MOUNT  ATTACHMENT - AIRCRAFT IS USED AS A FLOAT PLANE
